Evolution of rotifer population dynamics in a heterogeneous habitat: Mathematical modeling

Autor(en): Gonik, MM
Berezovskaya, FS
Malchow, H 
Medvinsky, AB
Stichwörter: Biophysics; heterogeneous environment; mathematical modeling; population dynamics; rotifer
Erscheinungsdatum: 2005
Herausgeber: MEZHDUNARODNAYA KNIGA
Journal: BIOFIZIKA
Volumen: 50
Ausgabe: 5
Startseite: 928
Seitenende: 933
Zusammenfassung: 
We present the results of mathematical modeling of a rotifer species inhabiting two coupled habitats with different environmental conditions. We use the modified Consensus model and show that the exchange between the habitats can lead to chaotization of originally regular plankton dynamics and synchronization of plankton biomass oscillations. As a result, the invasion of a chaotic regime takes place.
ISSN: 00063029

Show full item record

Google ScholarTM

Check